# SDR VIBR2014071400001

- Difficulty date: July 3, 2014
- Submitted: July 14, 2014
- Operation: General aviation
- Filed by: Stevens Aerospace and Defense Systems, LLC., repair station VIBR368K
- Aircraft: N51EB
- Make and model: Beech 400BEECH
- Aircraft serial: RJ28
- Aircraft time: 6,964 hours, 6,070 cycles
- System (JASC): 2197 · Air Conditioning System Wiring
- Part: Wire
- Condition: Shorted
- Location: Temp Sensor
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

DURING CLIMB OUT,  AIR CONDITIONING SELECTED ON AND A STRONG ODOR OF BURING FILLED THE COCKPIT.  ACFT RETURNED AND LANDED SAFELY.  DURING INITIAL INSPECTION, A COCKPIT TEMP SENSOR BLOWER POWER WIRE WAS FOUND  SHORTED TO A NEARBY SHIELDED WIRE AND THE CIRCUIT BREAKER WAS TRIPPED.  WIRE HAD A BARE PORTION NEAR A CONNECTOR AND  REPAIRED THE WIRE AND COCKPIT TEMP SENSOR UNIT REPLACED FOR A BURNED OUT MOTOR.  ADDITIONALLY, AIR CONDITIONING CIRCUIT BREAKER WAS REPLACED AS A PRECAUTION SINCE IT WAS TRIPPED.  ACFT WAS GROUND RUN AND CIRCUIT BREAKER NO LONGER TRIPS,  THE AIR CONDTIONING FAIL ANNUNCIATOR LIGHT ILLUMINATED.  ACM IS IN THE AFT FUSELAGE AND THE BLEED AIR OVER TEMP SWITCH WAS REPLACED.  IT WAS NOT ELECTRICALLY CLOSING UNTIL 516 DEGREES F, AND THE LIMIT IS 400 F.  PERFORMED ENGINE RUNS AGAIN AND NO FAILS OCCURRED.
